Electron. J. Diff. Equ., Vol. 2010(2010), No. 123, pp. 1-15.

Periodicity of solutions to delayed dynamic equations with feedback control

Zhijun Zeng

Using coincidence degree theory, the related continuation theorem, and some priori estimates, we investigate the existence of periodic solutions of a class of delayed dynamic equations with feedback on time scales. Some sufficient criteria are established for the existence solutions. In particular, when the time scale is chosen as the set of the real numbers or the integers, the existence of the periodic solutions to the corresponding continuous-time and discrete-time models follows.

Submitted December 10, 2009. Published August 30, 2010.
Math Subject Classifications: 34K13, 39A12, 92D25.
Key Words: Time scales; delayed dynamic equation; feedback control; coincidence degree; periodic solution.

Show me the PDF file (252 KB), TEX file, and other files for this article.

Zhijun Zeng
School of Mathematics and Statistics
Northeast Normal University
5268 Renmin Street, Changchun, Jilin 130024, China
email: zthzzj@amss.ac.cn

Return to the EJDE web page